# SDR MALA090027

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453XJ
- Aircraft time: 23,285 hours, 25,435 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Seal
- Condition: Leaking
- Location: Tailpipe Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF TAILPIPE HOT ILLUMINATED ON CWP.  RESEALED TAILPIPE HOT SENSOR PER JC NR 2610-301.  OPS CHECK GOOD.  ACFT GOOD TO RETURN TO SERVICE.  RT TAILPIPE HOT SENSOR.
